Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Heart palpitations, periodic fluttering. Taking beta blockers, paxil, proscar. Treatment options?

Hear palpitations and flutters periodically. 6 stents in past 10 years..changed from beta blocker to calcium channel blockers. Seems to help flutter but more palpipations. Flutter has lasted as long as 10 hours. Usually just last a few hours. Occur once a month. Started low dose Paxil 5 mg. 6 weeks ago. Also, proscar and doxasocin. Time for extensive treatment like ablation as flutters and palpitations are affecting quality if life?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks for writing in
Ablation surgery is the choice of treatment if all medicinal treatment fails to control palpitations. In addition to this you must go for holter study and consult your cardiologist whether you need pacemaker with ICD to control flutter and palpitations both. In flutter and palpitations some time ICD devices helps to control these with full dose medication. Pacemaker will take care of bradycardia. But this all depends on holter report. Consult your doctor for that.
Best Wishes
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor